# SDR 98ZZZX2621

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35G
- Make and model: Cessna 182Q
- Aircraft serial: R18201785
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Line
- Condition: Failed
- Location: Hyd Gauge B Nut
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

A HYDRAULIC INDICATOR WAS INSTALLED IN THE AIRCRAFT UTILIZING AN EXISTING 'TEE' ON THE HYDRAULIC POWER PACK.  THE FLARE ON THE LINE GOING TO THE HYDRAULIC PRESSURE GAUGE FAILED CAUSING THE LINE TO BLOW OUT OF ITS 'B' NUT.  THE HYDRAULIC FLUID SUPPLY WAS SUBSEQUENTLY DISCHARGED INTO THE AIRCRAFT CABIN.  THE PILOT WAS NOT ABLE TO ACTUATE THE LANDING GEAR.  A GEAR-UP LANDING FOLLOWED.
